Volume 13, Issue 23 (2005)                   J Tax Res 2005, 13(23): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MALIYAT IRANIAN TAX REVIEW VOL.13, NO.39,Winter 2006. J Tax Res. 2005; 13 (23)
URL: http://taxjournal.ir/article-1-307-en.html
Abstract:   (5045 Views)
N.a
Keywords: N.a
     
Type of Study: Research |
Received: 2014/08/5 | Accepted: 2014/08/5 | Published: 2014/08/5

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Tax Research

Designed & Developed by : Yektaweb